Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 34, NWS Kansas City, MO

April 3, 2014Bates County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 3, 2014, 1:44 AM CDT for Bates County, Missouri. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 1:44 AM CDT (06:44 UTC)
Expired
Apr 3, 2014, 2:15 AM CDT
In force
31 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Bates County, MO

The radar

The Pleasant Hill radar (KEAX), 64 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 1:46 AM CDTHAIL 0.75Butler, MO
Apr 3, 1:46 AM CDTHAIL 1.25Butler, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 9:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 6.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
428 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
529 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WUUS53 KEAX 030644
SVREAX
MOC013-030715-
/O.NEW.KEAX.SV.W.0034.140403T0644Z-140403T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
144 AM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BATES COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 215 AM CDT

* AT 140 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF BUTLER...AND MOVING EAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  BUTLER AND BALLARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3826 9454 3838 9409 3824 9407 3822 9408
      3821 9407 3816 9406 3815 9453
TIME...MOT...LOC 0644Z 257DEG 33KT 3822 9440

HAIL...1.25IN
WIND...<50MPH

$$

BOOKBINDER
2 follow-up statements
847 
WWUS53 KEAX 030654
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT THU APR 3 2014

MOC013-030715-
/O.CON.KEAX.SV.W.0034.000000T0000Z-140403T0715Z/
BATES MO-
154 AM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BATES
COUNTY UNTIL 215 AM CDT...

AT 146 AM CDT...LOCAL LAW ENFORCEMENT REPORTED HALF DOLLAR SIZE HAIL 
IN BUTLER. THIS SEVERE THUNDERSTORM WAS MOVING NORTHEAST AT 45 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...LAW ENFORCEMENT.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
BALLARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3824 9407 3817 9445 3828 9446 3838 9409
TIME...MOT...LOC 0653Z 242DEG 37KT 3827 9429

HAIL...1.25IN
WIND...<50MPH

$$

BOOKBINDER
695 
WWUS53 KEAX 030707
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
207 AM CDT THU APR 3 2014

MOC013-030717-
/O.EXP.KEAX.SV.W.0034.000000T0000Z-140403T0715Z/
BATES MO-
207 AM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BATES COUNTY WILL
EXPIRE AT 215 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...TORRENTIAL RAIN IS STILL OCCURING AND A FLASH FLOOD 
WARNING REMAINS IN EFFECT. VERY HEAVY RAINFALL WILL CONTINUE THROUGH 
AT LEAST 3 AM. 

ALTHOUGH NOT IMMEDIATELY LIKELY...ADDITIONAL SEVERE WEATHER COULD 
REDEVELOP. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM 
CDT. 

LAT...LON 3824 9407 3817 9445 3828 9446 3838 9409
TIME...MOT...LOC 0707Z 242DEG 37KT 3830 9410

$$

BOOKBINDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:27 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 3, 12:27 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1227 AM CDT Thu Apr 3 2014

.SHORT TERM...(This Evening through Thursday Night)
Issued at 309 PM CDT WED APR 2 2014

As of early afternoon, the majority of showers have exited the
forecast area, with only isolated showers or light drizzle present.
Visible satellite imagery shows widespread cloud cover across the
CWA. Retreating southern periphery of clouds have been noted north
of the warm front over SE KS into SW MO as of the past couple hours.
The warm front, analyzed from surface observations, radar fine
line, and cumulus field, currently stretches from Ponca City, OK to
Parsons, KS to just south of Springfield, MO. Eastern extent of this
boundary has experienced reinforced cold air from earlier and
ongoing weak convection, and even a slight southward jog of the
boundary near SGF.

Forecast concerns first hinge on potential for convection this
evening and overnight. Convective-resolving models (HRRR, EAX 4-km
WRF, LSX 12-km WRF, NAM NCEP) have shown similar outputs to
convective behavior and warm frontal position during the next 6-12
hours. Models have been very persistent in first developing
convection along the warm front in SE KS between 22-01Z. There
remains some uncertainty to how far north the warm front will reach
this evening. High-resolution model guidance places the boundary
within the southern two-tiers of counties in the CWA (Mound City to
Clinton) by early evening, but some of this northern extent may be
limited by the recent reinforcement of cooler air from showers just
north of the boundary along I-44. Nevertheless, expect the boundary
to be in/just south of the CWA by early/mid evening. Additional
convection is expected to develop along the warm front this evening,
and with a favorable environment for well-organized convection
including supercells, with large hail to golf ball-sized and damaging
wind gusts possible with these storms that remain along and just
south of the warm front. In addition, with the enhanced low-level
shear near/along the boundary, the potential for tornadoes will also
be possible. To the north of the boundary, additional convection will
develop between 02-05Z over much of the forecast area. Some of these
storms, especially south of Highway 36, will have a favorable
environment with ample elevated instability and wind shear to support
storms capable of producing severe hail. The highest probability of
these elevated storms producing severe weather will be between 02-08Z
in the CWA. Will also have to monitor any additional convection along
the warm front as it lifts northward overnight and whether the lowest
layer of the atmosphere cools and decouples. Lastly, areas along and
south of Interstate 70 received the bulk of rain this morning, with
precipitation totals exceeding one inch in many areas. With
additional moderate to heavy rainfall expected in some of these
already saturated areas tonight and Thursday, will issue a flash
flood watch for areas along Interstate 70 to account for the
potential for flash flooding.

A brief lull in the activity is anticipated during the mid morning
hours as convection moves out of the CWA. A surface low and an
accompanying cold front will move through the forecast area during
the afternoon hours. Assuming the atmosphere can recover from
earlier convection, strong dynamics/forcing should lead to another
round of thunderstorms during the afternoon. Storm mode remains in
question depending on the available instability and strong forcing,
but a brief period of discrete convection followed by an evolution
into a squall line is currently anticipated. Severe weather will be
possible, especially across the southeastern half of the CWA.
Additional details will be resolved following the convective
evolution from tonight.

.LONG TERM...(Friday through Wednesday)
Issued at 309 PM CDT WED APR 2 2014

As the departing surface low continues to wrap up and lifts off to
the northeast, unseasonably cold air will filter southward into the
forecast area on Friday into Friday night. Some of the wrap-around
precipitation may brush the northern edge of the forecast area,
possibly falling in the form of light snow across our northern tier
of counties, and a rain/snow mix a little further to the south. No
snow accumulation is expected, and very little precipitation is
possible. Highs on Friday will reach only into the 40s to perhaps
around 50 degrees, and below freezing temperatures are expected on
Friday night.

Another deepening longwave trough will head eastward across the
western CONUS during the latter half of the weekend, entrenching
the forecast area in west to southwest flow once again. However; a
lingering surface boundary across the southeastern U.S. and the
southern extent of the upper trough should keep any significant
precipitation south of the forecast area. On and off chances for
light rain showers are present Sunday through Tuesday, then cooler
and drier northwest flow will filter into the area again by midweek
as the upper trough pushes eastward. High temperatures this weekend
will be tempered by cloud cover and possible rain showers, and
should settle near or slightly below normal. By middle next week,
highs are more likely to remain a touch below normal as northwest
flow takes over.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1227 AM CDT THU APR 3 2014

Showers and occasional thunderstorms will affect the terminals
through 11Z-12Z. LIFR to VLIFR cigs with IFR vis will also remain in
the terminal sites through 15Z-16Z before finally lifting to IFR
cigs/vis. Tomorrow afternoon thunderstorms will again be possible but
is dependent on the placement of a cold front tomorrow afternoon. If
the front moves east of the terminals before storms fire conds will
remain dry if the cold front remains to the west of the terminals by
afternoon storm will fire out ahead of it and may possibly affect the
terminals. As such have included VCTS at MCI and MKC during the
afternoon. Cigs will lift up to high IFR/low MVFR by 18Z before
becoming MVFR behind the front tomorrow evening. Winds will be out of
the northeast tonight around 10kts and will gradually shift to the
east by daybreak. By mid morning winds will cont to shift to the
southeast before finally shifting to the south and picking up to
around 15kts with gusts to 25kts as a warm front moves through the
terminals during the early afternoon. The cold front will move
through the terminals between 22Z-23Z and winds will veer to the west
and pick up to 15-20kts with gusts to 25kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through this evening FOR KSZ057-105.

MO...FLASH FLOOD WATCH through this evening FOR MOZ037>040-043>046.

&&

SHORT TERM...Blair
LONG TERM...Laflin
AVIATION...73
Hazardous weather outlook, Apr 2, 4:58 PM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT WED APR 2 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-032200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
458 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED STRONG TO
 ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. LARGE HAIL AND
 LOCALLY HEAVY RAINFALL ARE THE PRIMARY RISKS WITH A SMALL RISK OF
 AN ISOLATED TORNADO OVER A SMALL PART OF EAST CENTRAL KANSAS AND
 WEST CENTRAL MISSOURI.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SEVERE THUNDERSTORMS ARE
 POSSIBLE MAINLY THURSDAY AFTERNOON AND EARLY EVENING. LARGE HAIL...
 DAMAGING WINDS AND AN ISOLATED TORNADO OR TWO ARE POSSIBLE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Apr 3, 12:52 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1252 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             3 S PARKER              38.29N 94.99W
04/02/2014  E2.75 INCH       LINN               KS   STORM CHASER

            RELAYED BY EMERGENCY MANAGEMENT.

&&

CDB
Local storm report, Apr 3, 12:53 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     FLASH FLOOD      GARDEN CITY             38.56N 94.19W
04/03/2014                   CASS               MO   PUBLIC

            YARD AND STREET UNDER WATER

&&

LAFLIN
Special weather statement, Apr 3, 1:15 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT THU APR 3 2014

MOZ053-030645-
BATES MO-
115 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BATES COUNTY UNTIL
145 AM CDT...

AT 110 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF PLEASANTON...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WHICH MAY
CAUSE POWER OUTAGES.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  AMORET...ADRIAN AND PASSAIC.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3819 9461 3828 9461 3831 9461 3846 9428
      3831 9421
TIME...MOT...LOC 0615Z 238DEG 27KT 3827 9454

BOOKBINDER
Special weather statement, Apr 3, 1:21 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 AM CDT THU APR 3 2014

MOZ033-040-046-030645-
COOPER MO-HOWARD MO-RANDOLPH MO-
121 AM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH...
SOUTHEASTERN HOWARD AND NORTHEASTERN COOPER COUNTIES UNTIL 145 AM
CDT...

AT 114 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS NEAR NEW FRANKLIN AND
BOONVILLE...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOONVILLE...NEW FRANKLIN...CLARK.

THESE STORMS WILL IMPACT I-70 BETWEEN MILE MARKERS 109 AND 114.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3924 9243 3901 9256 3897 9255 3892 9249
      3889 9254 3902 9281 3935 9231 3925 9231
TIME...MOT...LOC 0620Z 216DEG 36KT 3905 9262

BOOKBINDER
Local storm report, Apr 3, 1:23 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
123 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             AMORET                  38.26N 94.59W
04/03/2014  M1.00 INCH       BATES              MO   PUBLIC

            HEAVY RAIN AND QUARTER SIZE HAIL. FREQUENT LIGHTNING.

&&

KBRONIS
Local storm report, Apr 3, 1:27 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
127 AM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 AM     HAIL             NEW FRANKLIN            39.02N 92.74W
04/03/2014  M1.00 INCH       HOWARD             MO   LAW ENFORCEMENT

            QUARTER SIZE HAIL AND HEAVY RAIN.

&&

KBRONIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:55 PM CDTSevere Thunderstorm WarningEAXBates, Cass35 min
Apr 2, 10:27 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson33 min
Apr 2, 10:29 PM CDTSpecial Weather StatementEAXCass46 min
Apr 2, 11:04 PM CDTSpecial Weather StatementEAXJohnson41 min
Apr 2, 11:46 PM CDTSevere Thunderstorm WarningEAXJohnson29 min
Apr 3, 12:19 AM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson, Lafayette8 hr
Apr 3, 12:37 AM CDTSevere Thunderstorm WarningEAXBates23 min
Apr 3, 12:41 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte34 min
Apr 3, 1:15 AM CDTSpecial Weather StatementEAXBates30 min
Apr 3, 1:21 AM CDTSpecial Weather StatementEAXHoward24 min
Apr 3, 1:35 AM CDTRiver Flood WarningEAXCass, Henry, Johnson64 hr
Apr 3, 1:52 AM CDTFlash Flood WarningEAXCooper, Howard, Pettis, Saline7 hr
Apr 3, 2:11 AM CDTRiver Flood WarningEAXBates, Cass, Henry66 hr
Apr 3, 2:16 AM CDTSpecial Weather StatementEAXHenry, Pettis44 min
Apr 3, 4:57 AM CDTRiver Flood WarningEAXCooper47 hr
Apr 3, 5:48 AM CDTRiver Flood WarningEAXHoward33 hr
Apr 3, 7:54 AM CDTAreal Flood WarningEAXBates, Cass, Cooper, Henry, Howard, Johnson and 2 more6 hr
Apr 3, 8:58 AM CDTRiver Flood WarningEAXRay37 hr
Apr 3, 9:40 AM CDTRiver Flood WarningEAXCarroll41 hr
Apr 3, 1:46 PM CDTSpecial Weather StatementEAXBates29 min
Apr 3, 1:58 PM CDTSpecial Weather StatementEAXCooper32 min
Apr 3, 2:01 PM CDTAreal Flood WarningEAXBates, Cass, Cooper, Henry, Howard, Johnson and 3 more24 hr
Apr 3, 2:21 PM CDTSevere Thunderstorm WarningEAXCooper, Howard24 min
Apr 3, 2:55 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph35 min
Apr 3, 2:57 PM CDTFlash Flood WarningEAXCooper, Howard3 hr
Apr 3, 3:05 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph40 min
Apr 3, 3:07 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis38 min
Apr 3, 3:35 PM CDTSevere Thunderstorm WarningEAXHenry25 min
Apr 3, 3:46 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis44 min
Apr 3, 4:14 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis, Saline31 min
Apr 3, 4:37 PM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Saline38 min
Apr 3, 5:01 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline44 min
Apr 3, 5:06 PM CDTSevere Thunderstorm WarningEAXHenry24 min
Apr 3, 5:10 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis50 min
Apr 3, 5:26 PM CDTSevere Thunderstorm WarningEAXChariton, Macon, Randolph49 min
Apr 3, 5:49 PM CDTSevere Thunderstorm WarningEAXCooper, Howard41 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.